# SDR ASMF202101011

- Difficulty date: November 18, 2020
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 53,864 hours, 20,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVISION, DETECTING A BULGE OF 2.00" LENGTH, 0.875" WIDTH AND 0.1875" DEPTH AND A DENT OF 1.3125" LENGTH, 1.0625" WIDTH AND 0.021" DEPTH WITH THREE FASTENERS DAMAGES IN FUSELAGE SKIN RIGHT COUNTER FRAME APU ACCESS DOOR.  APU COWL DOOR WAS REMOVED, IAW AMM 52-48-21-000-801 APU COWL DOOR WAS REMOVED, IAW AMM 52-48-21-000-801.  FASTENERS WERE REMOVED, IAW SRM 51-40-02-0G-0, PARAGRAPH 4E HFEC INSPECTION ON OUTER SKIN, FILLER, OPENED FASTENER HOLES AND COUNTER WAS PERFORMED, IAW B737 NDTM PART 6, 51-00-00 PROCEDURES 23 AND 16, NO CRACKS FOUND.  FASTENERS WERE INSTALLED AND REPAIRS WERE STRUCTURALLY ACCEPTABLE, IAW MESSAGE BOEING NUMBER AMX-AMX-20-0731-06B A DETAILED VISUAL INSPECTION WITH 10X MAGNIFICATION AND BRIGHT LIGHT ON ALL EXTERNAL AND INTERNAL STRUCTURE SURROUNDING 20 FROM THE EDGES OF THE DENT AREA WAS PERFORMED, IAW SRM 51-10-04-0G-0, ADDITIONAL DAMAGES WERE NO FOUND AND PERMANENT REPAIRS AT 10 FC WERE PERFORMED, IAW MESSAGE BOEING NUMBER AMX-AMX-20-0731-07B.  APU ACCESS DOOR WAS INSTALLED, IAW AMM 52-48-21-400-801, ALL CORRECT.
